# SDR DL733981006

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302WA
- Make and model: Boeing 737347
- Aircraft serial: 23182
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 65163007
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR CRACKS FOUND IN THE BLKHD WEB AT FS 178.  THE CRACKS ARE LOCATED AT WL 200 AND WL 188, BETWEEN LBL 5.7 AND RBL 5.7.  REPAIRED PER ERA 331672-14.
